MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE

INTEGRA LIFESCIENCES (IRELAND) LIMITED CAMINO ICP MONITOR; INTRACRANIAL PRESSURE MONITORING DEVICE
Model Number CAM02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
"1104hm was placed and initial reading correlated.When surgeon rounded this morning icp reading was off by 20.Surgeon discontinued use of the cam02 and catheter monitoring and resumed with a transducer and manual icp monitoring." there was no patient injury or death alleged.The device was in contact with the patient.The customer reported no revision or medical intervention required as a result of this event.This was not an out-of-box failured.Additional information as been requested.
 
Additional Manufacturer Narrative
Natus has completed their internal investigation on 30 nov 2017.The investigation included: the product was returned to the service centre; the evaluation verified the complaint as valid; the customer's camcabl required to be replaced.The evaluation verified the cam02 monitor was performing to specification and the customer's camcabl used with the cam02 monitor was the cause of the complaint incident.The cam02 monitor was verified as not the cause of the complaint incident.Note: see mdr 2023988-2017-00513 for device model camcabl.The dhr was reviewed and no anomalies that could be associated with the complaint incident were observed.The service history was reviewed and no anomalies that could be associated with the complaint incident were observed.Based on the evaluation performed a review of cam02 monitor complaints root cause was completed in trackwise using the following key words "customer's camcabl in the search criteria.The review encompassed (b)(4) dates 30-nov-15 to 30-nov-17.A total of (b)(4) complaints were reviewed of which (b)(4) complaints were identified; (b)(4).The complaint reports were reviewed and no anomalies that could be associated with the complaint incident were observed.
 
Event or Problem Description
Additional information provided 13 dec 2017 to natus from the natus clinical specialist: "was any medical intervention required? [?] yes [?] no [?] unk - no" "patient: age gender: [?] male [?] female weight - unknown" ""operator of device" or, who was using it when the malfunction or injury was observed? (by profession such as "physician", med tech, etc.) physician" "date the catheter was placed, if applicable: unknown" "date the catheter was removed, if applicable: unknown" "was a user facility report submitted to fda? [?] yes [?] no - no" no further requests for information relted to the incident will be made.
 
Additional Manufacturer Narrative
Added 21 jan 2018: previous narative added 13 dec 2017 mentions an attached service report however it is not attached to this mdr and is not required as a summary was given.This complaint is considered closed.

Brand Name
CAMINO ICP MONITOR
Common Device Name
INTRACRANIAL PRESSURE MONITORING DEVICE
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology pa
sragh tullamore, offaly
EI 
MDR Report Key7034549
Report Number2023988-2017-00503
Device Sequence Number19225296
Product Code GWM
UDI-Device Identifier10381780039310
UDI-Public10381780039310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121573
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer10/20/2017
10/20/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/13/2017
01/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1